RUS  ENG
Полная версия
ЖУРНАЛЫ // Journal of Statistical Mechanics: Theory and Experiment // Архив

J. Stat. Mech., 2012, том 2012, номер 9, 9001, 33 стр. (Mi jsm5)

Эта публикация цитируется в 83 статьях

Form factor approach to dynamical correlation functions in critical models

N. Kitaninea, K. K. Kozlowskia, J. M. Mailletb, N. A. Slavnovc, V. Terrasb

a IMB, UMR 5584 du CNRS, Université de Bourgogne, France
b Laboratoire de Physique, UMR 5672 du CNRS, ENS Lyon, France
c Steklov Mathematical Institute, Moscow, Russia

Аннотация: We develop a form factor approach to the study of dynamical correlation functions of quantum integrable models in the critical regime. As an example, we consider the quantum non-linear Schrödinger model. We derive the long-distance/long-time asymptotic behavior of various two-point functions of this model. We also compute edge exponents and amplitudes characterizing the power-law behavior of dynamical response functions on the particle–hole excitation thresholds. These last results confirm predictions based on the non-linear Luttinger liquid method. Our results rely on a first principles derivation, based on a microscopic analysis of the model, without invoking, at any stage, any correspondence with a continuous field theory. Furthermore, our approach only makes use of certain general properties of the model, so that it should be applicable, possibly with minor modifications, to a wide class of (not necessarily integrable) gapless one-dimensional Hamiltonians.

Поступила в редакцию: 25.06.2012
Принята в печать: 02.08.2012

Язык публикации: английский

DOI: 10.1088/1742-5468/2012/09/P09001



Реферативные базы данных:


© МИАН, 2025